MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ1 IMP/DRL; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ1 IMP/DRL; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 110005307
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of the device was already bent prior to use.No patient harm.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d9, g3, g6, h2, h3, h6, h11.H6: proposed component code: mechanical (g04) - drill.Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified the rigid drill is bent and does have some unknown debris around the edge of the point at the distal end of the drill.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as manufacturing deficiency.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.

Brand Name
JGRKNT SHORT RIGID SZ1 IMP/DRL
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23511528
Report Number0001825034-2025-03548
Device Sequence Number9733261
Product Code MBI
UDI-Device Identifier00880304568198
UDI-Public(01)00880304568198(17)290806(10)0002659255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005307
Device Lot Number0002659255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown